MAUDE Adverse Event Report: MATORTHO LTD MEDIAL ROTATION KNEE; MEDIAL ROTATION KNEE FEMORAL COMPONENT PEGGED LEFT F2

MATORTHO LTD MEDIAL ROTATION KNEE; MEDIAL ROTATION KNEE FEMORAL COMPONENT PEGGED LEFT F2
Catalog Number 156-012
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information relating to the primary mrk implant has been requested.The bespoke and the explant have also been requested back for investigation.The device history record relating to the manufacture of the bespoke has been reviewed ((b)(4)) and did not identify any non-conformancies.Note: the bespoke is not registered within the u.S.When further information is available, an additional report will be submitted.No mrk product is currently supplied within the u.S.
 
Event or Problem Description
A notification was received stating that an mrk¿ size 2 femur (and bespoke guides for case (b)(4)) (left) was revised to a hinged knee within 1 month of the primary operation.The primary operation date was reported to be (b)(6) 2017.It was stated that osteophytes prevented proper fitting of a bespoke femoral guide.With application of force, the guide was fitted to the patient anatomy and appeared to fit securely despite a fracture [of the guide] at the top right.The procedure was continued with the bespoke having guided the cutting guide positions, however the anterior femoral cut introduced a large notch.(b)(4).

Brand Name
MEDIAL ROTATION KNEE
Common Device Name
MEDIAL ROTATION KNEE FEMORAL COMPONENT PEGGED LEFT F2
Manufacturer (Section D)
MATORTHO LTD
13 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key6584873
Report Number3008985661-2017-00004
Device Sequence Number92249
Product Code JWH
UDI-Device Identifier05055455503397
UDI-Public5055455503397
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K020214
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number156-012
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Initial Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR